Title: A Characterization of the Normal Distribution
Authors: Glänzel, Wolfgang # ×
Issue Date: 1988
Publisher: Akademiai Kiado
Series Title: Studia scientiarum mathematicarum Hungarica vol:23 issue:1-2 pages:89-91
ISSN: 0081-6906
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
normal distribution.pdf Published 95KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.